Anton Černý - Lyndon factorization of generalized words of Thue

dmtcs:296 - Discrete Mathematics & Theoretical Computer Science, January 1, 2002, Vol. 5 - https://doi.org/10.46298/dmtcs.296
Lyndon factorization of generalized words of ThueArticle

Authors: Anton Černý 1

  • 1 Department of Mathematics and Computer Science [Kuwait]

The i-th symbol of the well-known infinite word of Thue on the alphabet \ 0,1\ can be characterized as the parity of the number of occurrences of the digit 1 in the binary notation of i. Generalized words of Thue are based on counting the parity of occurrences of an arbitrary word w∈\ 0,1\^+-0^* in the binary notation of i. We provide here the standard Lyndon factorization of some subclasses of this class of infinite words.


Volume: Vol. 5
Published on: January 1, 2002
Imported on: March 26, 2015
Keywords: Lyndon word,Lyndon factorization,automatic sequence,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

3 Documents citing this article

Consultation statistics

This page has been seen 329 times.
This article's PDF has been downloaded 252 times.